Stability of an arbitrary system with respect to perturbations that are small in the sense of $C^1$
Differencialʹnye uravneniâ, Tome 16 (1980) no. 10, pp. 1891-1892
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_10_a20,
author = {V. A. Pliss},
title = {Stability of an arbitrary system with respect to perturbations that are small in the sense of $C^1$},
journal = {Differencialʹnye uravneni\^a},
pages = {1891--1892},
year = {1980},
volume = {16},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_10_a20/}
}
TY - JOUR AU - V. A. Pliss TI - Stability of an arbitrary system with respect to perturbations that are small in the sense of $C^1$ JO - Differencialʹnye uravneniâ PY - 1980 SP - 1891 EP - 1892 VL - 16 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1980_16_10_a20/ LA - ru ID - DE_1980_16_10_a20 ER -
V. A. Pliss. Stability of an arbitrary system with respect to perturbations that are small in the sense of $C^1$. Differencialʹnye uravneniâ, Tome 16 (1980) no. 10, pp. 1891-1892. http://geodesic.mathdoc.fr/item/DE_1980_16_10_a20/